# SDR DALA2015061103707

- Difficulty date: June 7, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK PLUG REPAIR X-54 AND BS 307 . PLUG WAS REPLACED IAW SRM 53-05, FIG 4, 51-30-1, 51-10-3, PAR, 38.
